# SDR CALA2015012300058

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 31,669 hours, 11,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, L1 DOOR & G7 GALLEY EMER LIGHTS INOPERATIVE.  R & R THE BATTERY ON BATTERY PACK M1675 IAW AMM 33-51-06.  PERFORMED OPERATIONS CHECK IAW AMM 33-51-00.  OPERATIONS CHECKED GOOD.
